# SDR QXEA2023031700038

- Difficulty date: February 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,810 hours, 8,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SURROUND EMERGENCY LIGHT HAS ONE QUICK DISCONNECT CONNECTOR THAT HAS PULLED FROM THE WIRE. CONNECTOR PN 48-7191 PIN PN M39029/31-228.:REPAIRED QUICK DISCONNECT SPLICE AT FORWARD SERVICE DOOR EMERGENCY LIGHT REF SWPM 20-41-20 AND OPS CHECKED GOOD REF AMM 33-50-00.
